# SDR ASAA2017010319240

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 38,631 hours, 11,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT RIGHT FORWARD OVERWING EXIT HAS DAMAGED LENS. GROUNDED - YES. REMOVED AND REPLACED LENS AND TESTED LIGHT ASSEMBLY PER AMM 33-51-01-960-801 - OPS NORMAL.
